# SDR CA071010003

- Difficulty date: October 9, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,468 hours
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT RETURNING TO BASE REPORTED HIGHER THAN NORMAL ENGINE TEMP. INSP OF THE ENG INDICATION SYS FOUND SERVICEABLE.  INSP OF THE ENGINE FOUND A CRACK IN THE COMBUSTION CASE. COMBUSTION CASE REPLACED. AC GROUND RUN AND FOUND SERVICEABLE AND RETURNED TO SERVICE. (TC NR 20071010003)
